|Shortness of breath.
Sep 8, 2001
Hi! I am positive and doing well with my medications, But for the pass two weeks i have been having shortness of breath only at night, but once i drink water i don't feel anything. Is this sign of pneumonia? or side effect of my medications? (combirve/sustive)
| Response from Dr. Holodniy
Shortness of breath would not be a side effect of the meds you are on. If you had pneumonia, I would expect other symptoms including cough, sputum, fever, chills/sweats, etc. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Shortness Of Breath At Night A Symptom Of Hiv?
- Hiv Knee And Elbow Pain
- Are Women More Likely To Catch Herpes Than Men?
- What Will Happen If You Have Herpes And Don't Get Treatment?
- What Type Of Specialist To See Regarding Shingles?
- What Over The Counter Drugs Can Treat Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.